The Subsidy Problem in Hospital Insurance: A Proposal
Joseph Newhouse and
Vincent Taylor
The Journal of Business, 1970, vol. 43, issue 4, 452-56
Date: 1970
References: Add references at CitEc
Citations:
Downloads: (external link)
http://dx.doi.org/10.1086/295308 full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jnlbus:v:43:y:1970:i:4:p:452-56
Access Statistics for this article
More articles in The Journal of Business from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().